MAUDE Adverse Event Report: SOLO PACE, INC. SOLO PACE CONTROL SYSTEM; EXTERNAL PULSE GENERATOR

SOLO PACE, INC. SOLO PACE CONTROL SYSTEM; EXTERNAL PULSE GENERATOR
Model Number SOLOEPG1L
Medical Device Problem Codes Over-Sensing (1438); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The epg functioned as designed in voo mode during rapid pacing and 2 heart valves were successfully deployed.The continuity test light indicator gave a false indication that lead wire continuity was not intact, when in fact the continuity was intact and the system was able to deliver appropriate current to the heart and pace.In addition, the epg sensing function in vvi mode did not function as designed.There were times where there was ventricular undersensing, and also times where there was ventricular oversensing leading to irregularities in pacing output timing.These were all present at low pacing rates, and in no case caused an arrhythmia or hemodynamic instability.No patient complications were reported as a result of this problem.

Brand Name
SOLO PACE CONTROL SYSTEM
Common Device Name
EXTERNAL PULSE GENERATOR
Manufacturer (Section D)
SOLO PACE, INC.
7125 northland terrace n
brooklyn park MN 55428
Manufacturer (Section G)
SOLO PACE
7125 northland terr n
brooklyn park MN 55428
Manufacturer Contact
straight
7125 northland terr n
brooklyn park, MN 55428
6129407240
MDR Report Key24766960
Report Number3035372913-2026-00003
Device Sequence Number13086112
Product Code DTE
UDI-Device Identifier00850056280037
UDI-Public00850056280037
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Risk Manager
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSOLOEPG1L
Device Lot NumberM000488
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown